The stability of the boundary in a Stefan problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 21 (1967) no. 1, pp. 83-91
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1967_3_21_1_83_0,
author = {Cannon, J. R. and Douglas, Jim Jr},
title = {The stability of the boundary in a {Stefan} problem},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {83--91},
year = {1967},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 21},
number = {1},
mrnumber = {269998},
zbl = {0154.36402},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1967_3_21_1_83_0/}
}
TY - JOUR AU - Cannon, J. R. AU - Douglas, Jim Jr TI - The stability of the boundary in a Stefan problem JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1967 SP - 83 EP - 91 VL - 21 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1967_3_21_1_83_0/ LA - en ID - ASNSP_1967_3_21_1_83_0 ER -
%0 Journal Article %A Cannon, J. R. %A Douglas, Jim Jr %T The stability of the boundary in a Stefan problem %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1967 %P 83-91 %V 21 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1967_3_21_1_83_0/ %G en %F ASNSP_1967_3_21_1_83_0
Cannon, J. R.; Douglas, Jim Jr. The stability of the boundary in a Stefan problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 21 (1967) no. 1, pp. 83-91. http://geodesic.mathdoc.fr/item/ASNSP_1967_3_21_1_83_0/